ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2019.1.27737

On Combinations of Diffeomorphisms of Curves and Domains and Some Integral Operators

Klimentov, S. B.
Vladikavkaz Mathematical Journal 2019. Vol. 21. Issue 1.
Abstract:
The superposition of diffeomorphisms of regular curves homeomorphic to the circle and domains bounded by them with the one-dimensional and two-dimensional integral operators are under consideration. A property of one-dimensional superposition similar to that of Bessel potentials is established.
Keywords: diffeomorphism of paths and domains, integral operator.
Language: Russian Download the full text  
For citation: Klimentov, S. B. On the Combinations of the Diffeomorphisms of Curves and Domains and Some Integral Operators, Vladikavkaz Math. J., 2019, vol. 21, no. 1, pp. 79-84. DOI 10.23671/VNC.2019.1.27737
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт